Home On radio graceful Hamming graphs of any diameter
Article
Licensed
Unlicensed Requires Authentication

On radio graceful Hamming graphs of any diameter

  • Amanda Niedzialomski and Robert Niedzialomski EMAIL logo
Published/Copyright: October 17, 2024

Abstract

We show that Hamming graphs of diameter D are radio graceful provided that each component of the Hamming graph is a complete graph with at least D vertices. This generalizes the results known previously for diameters D = 2 and D = 3 and for general D with the assumption that the components of the Hamming graph have the same or pairwise relatively prime numbers of vertices.


Originally published in Diskretnaya Matematika (2024) 36, №3, 105–114 (in Russian).


References

[1] DeVito J., Niedzialomski A., Warren J., “Radio number of Hamming graphs of diameter 3”, Theory Appl. Graphs, 9:2 (2022), Article 10, 13 pp.10.20429/tag.2022.090210Search in Google Scholar

[2] Jacob J., Laskar R., Villalpando J., “ On the irreducible no-hole L(2, 1) coloring of bipartite graphs and Cartesian products”, J. Combin. Math. Combin. Comput., 78 (2011), 49–64.Search in Google Scholar

[3] Niedzialomski A, “ Radio graceful Hamming graphs”, Discuss. Math. Graph Theory, 36:4 (2016), 1007–1020.10.7151/dmgt.1910Search in Google Scholar

Received: 2023-04-20
Published Online: 2024-10-17
Published in Print: 2024-10-28

© 2024 Walter de Gruyter GmbH, Berlin/Boston

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/document/doi/10.1515/dma-2024-0025/pdf?lang=en
Scroll to top button